| Catalog Number |
50814G |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient said that the magic 3 go was not draining the bladder.Representative chose different and processed pu/ex to ship referred catheter.Unclear if medical intervention was provided.No additional information provided.
Event or Problem Description
It was reported that the patient said that the magic 3 go was not draining the bladder.Representative chose different and processed pu/ex to ship referred catheter.Unclear if medical intervention was provided.No additional information provided.Per follow up information received from customer via phone on 03dec2025, it was reported that he experienced leaking with the magic 3 catheter go catheter.Customer has switched to another type of catheter, and no further issues were reported.Customer still has a sample available.Requested another sample return kit because he never received the first one.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The reported event is addressed within the labeling as it states: 5.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6¿ from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.Note: if you are using a coude tip catheter, the raised notch on the catheter funnel will indicate the orientation in which the tip curves upward.Ensure that the coudé indicator notch is facing upwards during insertion.6.Keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: a, d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.